# SDR QXEA2014121301074

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 9,025 hours, 9,504 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 8Z6819001
- Part serial: 0901211
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 11,444 hours, 12,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM RUNAWAY OCCURED IN FLIGHT.  AUTOPILOT WAS ENGAGED, AIRCRAFT YAWED, TRIM INDICATION WAS MOVING RAPIDLY LEFT.  PHASE OF FLIGHT WAS CLIMB ATTITUDE AND TRIM WAS NOT BEING USED AT THE TIME.  IAW EMERGENCY CHECKLIST, CIRCUIT BREAKER FOR RUDDER TRIM ACTUATOR WAS PULLED. LANDING UNEVENTFUL. INTEROGATED CDS, NO FAULTS PERTAINING TO ATA 22 OR 27.  R & R AILERON AND RUDDER TRIM CONTROL PANEL IAW MM 27-13-16-000-801 + 27-13-16-400-801 AS A PRECAUTIONARY MEASURE.  OPS TEST OF AILERON AND RUDDER CONTROL SYSTEM GOOD.  NO DEFECTS NOTED. RETURNED TO SERVICE.
